# SDR ABXA20120816245

- Difficulty date: August 16, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 53,291 hours, 39,455 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 145T832012
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY OVERWING EXIT HAS CORROSION ON FWD INSIDE CUTOUT IN TWO SPOTS, 2.25" X 1.75.  COMPLIED WITH REA B653-59974-MR, ACFT WAS GROUNDED.
